# SDR SWAA2021071518574

- Difficulty date: September 27, 2020
- Submitted: July 15, 2021
- Operation: Air carrier
- Aircraft: N7740A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33927
- Aircraft time: 45,661 hours, 24,306 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Condition: Broken
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING PNL 551FB HAS A BROKEN SUPPORT ANGLE / REMOVED AND REPLACED SUPPORT ANGLE AT LEFT WING PANEL #551FB PER B737-700 SRM 51-40-020-G-0 AND DRAWING #115A2710
